It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


HELP!!

I saw a dermatologist in March for cystic acne that had been present for a few years but was seemingly getting worse. He prescribed Minocycline 2x daily for 12 days and then once nightly before bed, always on an empty stomach (ouch.) He also prescribed Differin cream at night and Duac gel during the day. About five weeks in, he changed me from Differin cream to Differin gel. He will NOT allow me to use any moisturizer, period. I live in Colorado where the air is extremely dry and I have dry skin to begin with so this has been a challenge.

The nurses at his office have quitely offered assistance on the moisturizer issue - they've suggested using a non-comedogenic lotion like Cetaphil and to pat it gently on my skin after the rx cream has had time to absorb. I've tried this but it just isn't enough. If my skin starts hurting really badly, I'll use more and rub it in. I know that this is against dr's orders but it is miserable lately.

A week ago (5/5) I went to my GP for an upper respiratory infection and he prescribed Augmentin 875MG for 10 days, twice daily. I asked and asked again if this was okay to take with the Minocycline or if I should cease it until the Augmentin course was over and he said it would be fine together. By Monday (5/11) I was not better so I called him again. He rx'd two sterioids - oral Prednosone and an Albuterol inhaler. Well I had an allergic reaction to the Albuterol and the combination of the Prednosone, Augmentin and Minocycline caused gastritis and reflux so now I'm in a ton of discomfort. The Urgent Care doctor said to stop the Albuterol and Minocycline. I could resume Minocycline once the Augmentin and Prednosone are gone.

Which brings me to yesterday. I've been using my creams as directed because if I miss a day of cream or pill, I start to break out immediately. I've done okay without the Minocycline (haven't taken it since Monday PM) but yesterday morning after my morning routine, (shower, pat dry, let face dry for 20 mins, use Duac, let dry, pat on moisturizer, apply makeup which is a mineral powder with a sponge applicator and I've NEVER had any problems or pain with it,) my face burned for hours. My face is BRIGHT red. It stayed red all day and hurt to wash last night. I did use some moisturizer after I applied Differin cream and let it absorb. My face feels scaly (does not look scaly) and is red and irritated.

Could this be the drugs interacting? I don't see what else it could be... I haven't changed anything else like a face product, detergent, no new sheets, no new cleaners in the house... I don't get it and I'm hurting!

Any feedback would be much appreciated!

Thanks...





All times are GMT -7. The time now is 06:47 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!